# SDR FDEA201008052855

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,868 hours, 30,683 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 4972
- Condition: Failed
- Location: Cabin
- Part time: 6,367 hours, 5,367 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLOSE RT ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  R & R SAME IAW MM 33-50-101-2-0.  OPS CHECK GOOD,  ACFT GOOD FOR CONT SERVICE.
